On optimal gfsr pseudorandom number generators

Shu Tezuka

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


It is shown that in t (> 4) dimensions no optimal GFSR generators exist.

Original languageEnglish
Pages (from-to)531-533
Number of pages3
JournalMathematics of Computation
Issue number182
Publication statusPublished - Apr 1988
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'On optimal gfsr pseudorandom number generators'. Together they form a unique fingerprint.

Cite this